Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Swishchuk, A.; Zagst, R. 
Nicht-TUM Koautoren:
ja 
Kooperation:
Titel:
Levy-Based Heath-Jarrow-Morton Interest Rate Derivatives: Change of Time Method and PIDEs 
Abstract:
In this paper, we show how to calculate the price of zero-coupon bonds in a Heath-Jarrow-Morton (HJM) Lévy model of forward interest rates using the change of time method. We also derive partial integro-differential equations (PIDEs) for the values of swaps, caps, floors and options on them, swaptions, captions and floortions, respectively. We apply the change of time method to price the interest rate derivatives for the forward interest rates f(t, T) described by the stochastic differential equ...    »
 
Stichworte:
zero-coupon bonds; Heath-Jarrow-Morton Lévy-based model; change of time method; swaps; caps; floors; swaptions; floortions; alpha-stable Lévy processes; partial integro-differential equations 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
International Journal of Differential Equations and Applications 
Jahr:
2012 
Band / Volume:
11 
Heft / Issue:
Seitenangaben Beitrag:
1-25 
Sprache:
en 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Nein 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein